MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE HIGH; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Model Number |
3542712 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Local Reaction (2035)
| Date of Event |
01/01/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a white female patient who underwent a primary breast augmentation procedure with mentor siltex contour profile high 350cc saline breast prostheses developed issues with both of her breast prostheses post implantation.It was reported that the breast prostheses were leaking and that the breasts are ¿ripply, bubbly, feels like marbles inside for a long period of time¿.Additionally, it was reported that the right breast was inflamed.As a result, the patient underwent bilateral explantation on (b)(6) 2023.This medwatch report is for the patient¿s right breast prosthesis.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: breast prosthesis deflation, breast pain, breast inflammation.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On 11-jul-2023, a manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).